MathSciNet Relay Station
MathSciNet bibliographic data
MR2606777 (2011a:34028) 34A36 (34C25 34D20)
Akhmet, M. U.; Büyükadalı, C. Differential equations with state-dependent piecewise constant argument. Nonlinear Anal. 72 (2010), no. 11, 4200–4210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement